Can Isotretinoin Induce Sacroiliitis : Three Cases

@inproceedings{Diner2009CanII,
  title={Can Isotretinoin Induce Sacroiliitis : Three Cases},
  author={{\"U}. Deniz Dinçer and Engin Çakar},
  year={2009}
}
Our aim was to present three cases of retinoid-induced sacroiliitis demonstrated by magnetic resonance imaging and bone scintigraphy. Three patients with low back and hip pain, and lumbar stiffness after using isotretinoin for acne fulminans were described. Our cases were characterized by rapid resolution of pain and stiffness after isotretinoin treatment was discontinued. Although the association between isotretinoin therapy and sacroiliitis in arthritis patients was suggested in the… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 11 references

Acute Arthritis after Isotretinoin

  • DL Ceyrac
  • Dermatology
  • 1999
2 Excerpts

Effect of retinoids on immune system

  • PE Shapiro, RL Edelson
  • Saurat JH, ed. Symposium on retinoids: New Trends…
  • 1985
1 Excerpt

Similar Papers

Loading similar papers…